Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The condition for a pfaffian system in involution


Author: J. M. Thomas
Journal: Bull. Amer. Math. Soc. 40 (1934), 316-320
DOI: https://doi.org/10.1090/S0002-9904-1934-05861-0
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 309--315
MathSciNet review: 1562843
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05861-0